MathSciNet Relay Station
MathSciNet bibliographic data
MR1383215 (97c:22014) 22E40 (22E46)
Schwartz, Richard Evan The quasi-isometry classification of rank one lattices. Inst. Hautes Études Sci. Publ. Math. No. 82 (1995), 133–168 (1996).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement